Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I am taking treatment along with exercise for diabetes but it is not under control

i m diabetic patient from last 10 years sugar level not under control i m diabetic patient from last 10 years and i do cardio(trade mill) about 20 to 30 min,and then plays badminton in the evening for about 45 min. and but still my diabetes not under control my b.p is normal so you are requested me to advise me what to do ? please as you are the doctor you are the only one who can help the patient so,kindly help me out!!
Asked On : Mon, 7 Mar 2011
Answers:  3 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Hello There..
Welcome to healthcare magic forum..
Are you on any medications for diabetes???
Please clarify..
Thank you!!
Answered: Tue, 8 Mar 2011
I find this answer helpful
General & Family Physician Dr. Gautam Das's  Response
Hi. Good that you are leading a very active physical life. However as explained earlier diet and medications also play a major role in control. Please consult a doctor for revising your drug regime in case you are on some medications and if not then put you on appropriate medications. Long term uncontrolled blood sugar levels are not good and might cause irreversible damage.
Answered: Wed, 9 Mar 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.First of all congratulation that you are following good exercise regime which most of patients are not doing or irregularly doing.Control of diabetes is multifaceted thing it includes diet control,exercise and medicines.So look for proper diet planning with help of your doctor and dietitian.Secondly dose adjustment for medicines is also needed.See your doctor for dose adjustment,if some cases when the drugs cannot control sugar you may need injection of insulin.Do not shy away from taking insulin as it is very good and will not cause any discomfort to you.ok keep it up.
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor